# SDR 95UAL727012

- Difficulty date: February 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7452U
- Make and model: Boeing 727222
- Aircraft serial: 21906
- Engine: Pwa JT8D15
- System (JASC): 3350 · Emergency Lighting
- Part: Eel
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOTH LEFT AND RIGHT AFT EXTERIOR EMERGENCY SLIDE LIGHTS INOPERATIVE.  REPLACED M983 BATTERY PACK.
